# SDR SWIA202507170402

- Difficulty date: April 2, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND LOWER SILL HAS MULTIPLE GOUGES ALONG THE LENGTH OF THE PART FROM APROX. FS.310.00 TO FS.349.00.  REMOVED AND REPLACED NEW PAX DOOR SURROUND LOWER SILL BETWEEN FS 310.00 - FS 349.00 REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV -AE. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. LEAK CHECK GOOD. NO LEAKS DETECTED.
